I started having severe cramps and heavy bleeding for 4 days after taking for about 2 1/2 weeks - has slowed down and now is just dark, brown spotting. Is this normal???
I found this on drugs.com:
Because of the potentially serious nature of these side effects, there are a few symptoms you should watch for and report to your healthcare provider immediately if they occur. These include but are not limited to:
•Signs of a stroke, such as:
◦Vision or speech changes
◦Weakness or numbness in an arm or leg
•Signs of liver damage, such as:
◦Yellowing of the whites of the eyes or skin (jaundice)
◦Upper-right abdominal pain (stomach pain)
•Migraines (or changes in your migraines, if you have had them before)
•Signs of a blood clot in the leg, such as:
◦Pain in the calf
◦Leg or foot swelling
•Signs of a blood clot in the lung, such as:
◦Shortness of breath
◦Sharp chest pain
◦Coughing up blood
•Chest pain or heaviness, which may be signs of a heart attack
•Sudden loss of vision or vision changes, which can be a sign of a blood clot in the eye
•Heavy vaginal bleeding or unexpected vaginal bleeding.
If you are taking this for menopause, then you need to think this over. You really should research this drug as there are allot of problems with this.
- Prometrium Information for Consumers
- Prometrium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prometrium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2010 • 2 answers
I was prescribed prometrium to take for 14 days to stop heavy bleeding and then off for 14 days and?
Posted 2 Jul 2011 • 1 answer
Posted 27 Aug 2013 • 1 answer
I have been on Pristiq (50 mg) and prometrium (100 mg) for three years. I stopped taking prometrium?
Posted 10 Jan 2014 • 1 answer
Posted 29 Dec 2014 • 1 answer